Jump to content



Photo

Show Me Your Teeth


  • Please log in to reply
5 replies to this topic

#1 kmrekl217

kmrekl217

    Advanced Member

  • Active Members
  • PipPipPip
  • 96 posts

Posted 24 March 2016 - 01:15 AM

Being on Cymbalta for 11 years has destroyed my teeth. I get cavities all the time because of the severe dry mouth. I brush at least twice a day, I floss, I use Biotene mouth wash, and I use a special fluoride toothpaste. I do not eat much, if any, sugar. But because I produce very little saliva, I'm very prone to cavities.

 

Anyone else experience dental problems because of Cymbalta?

 

P.S. Bonus points if you know which artist's song I'm referencing in the title of my post  :)


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,314 posts
  • LocationMissouri

Posted 24 March 2016 - 07:51 AM

I have not had that problem but I know that FDA lists it as one of the most common for Cymbalta.

 

Lady Gaga, Vampire Diaries.


#3 lady2882Nancy

lady2882Nancy

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 1,266 posts
  • LocationSaskatchewan, Canada
  • why_joining:
    I need help and I know I will feel better if I can offer help to others

Posted 24 March 2016 - 09:53 AM

I have been on a number of meds that cause dry mouth for the last 20 years and yes cavities are a problem I have too as well as having pieces of tooth just break off.

Sometimes I wish I could just them all pulled and get dentures. I am sure it would be cheaper in the long run.


#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,314 posts
  • LocationMissouri

Posted 24 March 2016 - 12:12 PM

Interesting. When I went through my stressful period I would occasionally have a pulse of 140 to 220 (atrial tachycardia). From that I developed an enlarged atrium which greatly increases the risk of stroke. The cardiologist said before I went on my meds I would have to gave all my teeth pulled as I would not be able to do that when I get older. Best thing I ever made. 


#5 ButterflyWings63

ButterflyWings63

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts

Posted 25 August 2016 - 04:26 PM

kmrekl217, I'm sorry I did not see your post earlier.

I never had a cavity until I was 30 years old.

Cymbalta was one of the last medications added to my pain medication "cocktail."
Within a couple of years, my dentist got very angry with me because all of a sudden,

I had multiple cavities.

 

What I will say is that any medications will cause this because it's going to upset your

normal body chemistry.

 

Since I'm on several different medications, it would be difficult to pinpoint it.

You are doing all of the right things.
 


#6 startingnow

startingnow

    Newbie

  • Members
  • Pip
  • 7 posts

Posted 27 August 2016 - 02:26 PM

I just realized that issues with my teeth began when I started on Cymbalta.  UGHHHHH





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users